Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Journal of Geosciences, volume 53 (2008), issue 2

< previous issue | next issue > 

Special issue: Geology of the Mongolian Altay Guest editor Pavel Hanžl

Editorial:

Editorial

Hanžl P

Journal of Geosciences, volume 53 (2008), issue 2, pages 119 - 122

Detail   |    full text (PDF, 0.55 MB)

Original Paper:

Geophysical cross-section through the Bogd fault system in the area of the Chandman rupture, SW Mongolia

Valtr V, Hanžl P

Journal of Geosciences, volume 53 (2008), issue 2, pages 193 - 200

Detail   |    full text (PDF, 1.27 MB)   |   references

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943